# SDR DL76L081206

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 78,144 hours, 11,626 cycles
- Engine: Pwa PW4060
- Engine time: 65,780 hours, 11,512 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER LEFT ENG START, LT ENG CONTROL STATUS MSG APPEARED FOLLOWED BY LT ENG C2 STATUS MSG.  PERFORMED LT ENG PIMU READOUT.  FOUND BITE MSG CH-A LOST POWER AND CH-B UNIT FAIL.  CYCLED EEC C/B AND PIMU RESET.  ALL MESSAGES CLEARED.  RAN LT ENG IN DLE AND NO FAULTS APPEARED.  AFTER ENG RUN RECHECKED LT PIMU BITE READOUT.  NO FAULTS SHOWN.
